MAUDE Adverse Event Report: BIOMET 3I TSX IMPLANT, 5.4MMD, 10MML; DENTAL IMPLANT

BIOMET 3I TSX IMPLANT, 5.4MMD, 10MML; DENTAL IMPLANT
Catalog Number TSX54B11
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the top of implant internal threads were damaged.Implant was removed.Only cover screw was used.Tooth site: 19.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.E1: last name unknown / not provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsx54b11, (tsx¿ implant, 5.4mmd, 11.5mml) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, and was worn.Functional testing with an in-house screw, verified the implant's threads, retains, and disengages as intended.No apparent malfunction or damage was identified to the internal threads.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1281565.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1281565 for similar events and no other complaint was identified.The customer did not submit images for the reported event.A definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information and functional testing, the implant malfunction did not occur.The reported event was unconfirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D4: catalog number.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up." h2: checked follow-up type.H3: changed "no" to "yes." h6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
TSX IMPLANT, 5.4MMD, 10MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22726007
Report Number0001038806-2025-01863
Device Sequence Number13047413
Product Code DZE
UDI-Device Identifier00844868045229
UDI-Public(01)00844868045229(17)290614(10)1281565
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSX54B11
Device Lot Number1281565
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown
Patient EthnicityNon Hispanic